Alert archive / California / Gale Watches in 2012

Gale Watch 15, NWS Eureka, CA

May 3, 2012

NWS Eureka, CA issued this gale watch at May 3, 2012, 2:01 PM PDT. It took effect at May 5, 2012, 12:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 3, 2012, 2:01 PM PDT (21:01 UTC)
In effect from
May 5, 2012, 12:00 PM PDT
Expired
May 4, 2012, 2:52 PM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

515 
WHUS76 KEKA 032101
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
201 PM PDT THU MAY 3 2012


PZZ475-040515-
/O.NEW.KEKA.SC.Y.0036.120504T1900Z-120505T1900Z/
/O.NEW.KEKA.GL.A.0015.120505T1900Z-120507T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
201 PM PDT THU MAY 3 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO NOON PDT
SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON FRIDAY TO NOON PDT
SATURDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS
IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. 

* NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT FRIDAY AFTERNOON
  THROUGH FRIDAY NIGHT AND THEN REACH 25 TO 35 KT SATURDAY
  AFTERNOON. STEEP SEAS WILL STEADILY BUILD AND PEAK NEAR 15 FT
  SATURDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-040515-
/O.NEW.KEKA.SC.Y.0036.120505T0600Z-120505T1900Z/
/O.NEW.KEKA.GL.A.0015.120505T1900Z-120507T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
201 PM PDT THU MAY 3 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM FRIDAY TO NOON PDT
SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 PM FRIDAY TO NOON PDT
SATURDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS
IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON.

* NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT FRIDAY NIGHT AND THEN
  REACH 25 TO 35 KT SATURDAY AFTERNOON. STEEP SEAS WILL STEADILY
  BUILD AND PEAK NEAR 15 FT SATURDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-040515-
/O.NEW.KEKA.SC.Y.0036.120504T1900Z-120506T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
201 PM PDT THU MAY 3 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO 5 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON FRIDAY TO 5 AM PDT
SUNDAY. 

* NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT FRIDAY AFTERNOON
  THROUGH FRIDAY NIGHT. SHORT PERIOD SEAS WILL BUILD TO 10 FT
  FRIDAY NIGHT AND THEN TO 13 FT SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
464 
WHUS76 KEKA 040407
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
907 PM PDT THU MAY 3 2012

PZZ475-041215-
/O.CON.KEKA.SC.Y.0036.120504T1900Z-120505T1900Z/
/O.CON.KEKA.GL.A.0015.120505T1900Z-120507T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
907 PM PDT THU MAY 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO
NOON PDT SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO NOON
PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY
AFTERNOON THROUGH SUNDAY AFTERNOON. 

* WINDS...N 10 TO 20 KT INCREASING TO 15 TO 25 KT ON FRIDAY. WINDS
  WILL INCREASE TO 25 TO 35 KT BY SAT NIGHT AS THE PRESSURE
  GRADIENT TIGHTENS ACROSS THE WATERS.

* SEAS...STEEP SHORT PERIOD SEAS OF 5 TO 8 FT THROUGH FRIDAY
  AFTERNOON. STEEP SHORT PERIOD SEAS WILL BUILD FRIDAY NIGHT INTO
  SATURDAY...THEN PEAK WITH HIGHEST WINDS SATURDAY NIGHT AROUND
  16 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-041215-
/O.CON.KEKA.SC.Y.0036.120505T0600Z-120505T1900Z/
/O.CON.KEKA.GL.A.0015.120505T1900Z-120507T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
907 PM PDT THU MAY 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM FRIDAY TO
NOON PDT SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM FRIDAY TO
NOON PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY
AFTERNOON THROUGH SUNDAY AFTERNOON. 

* WINDS...N 5 TO 15 KT INCREASING TO 15 TO 25 KT FRI NIGHT THEN TO
  25 TO 35 KT BY SATURDAY NIGHT.

* SEAS...STEEP SEAS OF 5 TO 8 FT INTO FRIDAY AFTERNOON THEN
  BUILDING FRIDAY INTO SATURDAY. SEAS WILL PEAK WITH HIGHEST WINDS
  SATURDAY NIGHT AROUND 15 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-041215-
/O.CON.KEKA.SC.Y.0036.120504T1900Z-120506T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
907 PM PDT THU MAY 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO
5 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO 5 AM
PDT SUNDAY. 

* WINDS...LIGHT N WINDS WILL INCREASE ON FRIDAY TO 15 TO 25 KT BY
  THE AFTERNOON. WINDS WILL CONTINUE TO INCREASE THROUGH SATURDAY
  NIGHT PEAKING AROUND 30 KT. 

* SEAS...STEEP SEAS OF 6 TO 9 FT WILL BUILD TO 8 TO 10 FRIDAY
  NIGHT THEN UP TO 14 FT BY SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
193 
WHUS76 KEKA 040945
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
245 AM PDT FRI MAY 4 2012

PZZ450-041745-
/O.EXB.KEKA.SC.Y.0036.120505T0900Z-120506T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
245 AM PDT FRI MAY 4 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM SATURDAY TO 5 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 AM SATURDAY TO 5 AM PDT
SUNDAY. 

* WINDS...NORTH WINDS 5 TO 15 KT INCREASING TO 15 TO 25 KT TONIGHT
  AND SATURDAY.

* SEAS...STEEP SEAS OF 5 TO 8 FT TONIGHT BUILDING INTO SATURDAY.
  SEAS WILL PEAK WITH HIGHEST WINDS SATURDAY NIGHT AROUND 10 FT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-041745-
/O.CON.KEKA.SC.Y.0036.120504T1900Z-120505T1900Z/
/O.CON.KEKA.GL.A.0015.120505T1900Z-120507T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
245 AM PDT FRI MAY 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON
PDT SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON
PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY
AFTERNOON THROUGH SUNDAY AFTERNOON. 

* WINDS...NORTH WINDS INCREASING TO 15 TO 25 KT TODAY. WINDS WILL
  INCREASE TO 25 TO 35 KT BY SAT NIGHT AS THE PRESSURE GRADIENT
  TIGHTENS ACROSS THE WATERS.

* SEAS...STEEP SHORT PERIOD SEAS OF 6 TO 8 FT TODAY. STEEP SHORT
  PERIOD SEAS WILL BUILD TONIGHT INTO SATURDAY...THEN PEAK WITH
  HIGHEST WINDS SATURDAY NIGHT AROUND 16 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-041745-
/O.CON.KEKA.SC.Y.0036.120505T0600Z-120505T1900Z/
/O.CON.KEKA.GL.A.0015.120505T1900Z-120507T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
245 AM PDT FRI MAY 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO NOON PDT SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO NOON PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM
SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. 

* WINDS...NORTH WINDS INCREASING TO 15 TO 25 KT TONIGHT THEN TO
  25 TO 35 KT BY SATURDAY NIGHT.

* SEAS...STEEP SEAS OF 6 TO 8 FT TODAY BUILDING INTO SATURDAY. SEAS
  WILL PEAK WITH HIGHEST WINDS SATURDAY NIGHT AROUND 14 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-041745-
/O.CON.KEKA.SC.Y.0036.120504T1900Z-120506T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
245 AM PDT FRI MAY 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 5 AM
PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 5 AM
PDT SUNDAY. 

* WINDS...NORTHERLY WINDS WILL INCREASE TODAY TO 15 TO 25 KT BY
  THIS AFTERNOON. WINDS WILL CONTINUE TO INCREASE THROUGH SATURDAY
  NIGHT PEAKING AROUND 30 KT.

* SEAS...STEEP SEAS OF 6 TO 9 FT WILL BUILD TO AROUND 11 FEET BY
  SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
244 
WHUS76 KEKA 041536
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
836 AM PDT FRI MAY 4 2012

PZZ475-042345-
/O.EXT.KEKA.SC.Y.0036.120504T1536Z-120505T1900Z/
/O.CON.KEKA.GL.A.0015.120505T1900Z-120507T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
836 AM PDT FRI MAY 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON PDT
SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SUNDAY AFTERNOON. 

* WINDS...NORTH WINDS INCREASING TO 15 TO 25 KT TODAY. WINDS 
  WILL INCREASE TO 25 TO 35 KT BY SAT NIGHT AS THE PRESSURE 
  GRADIENT TIGHTENS ACROSS THE WATERS. 

* SEAS...STEEP SHORT PERIOD SEAS BUILDING TO 6 TO 8 FT TODAY.
  STEEP SHORT PERIOD SEAS WILL BUILD TONIGHT INTO SATURDAY...THEN
  PEAK WITH HIGHEST WINDS SATURDAY NIGHT AROUND 16 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-042345-
/O.EXT.KEKA.SC.Y.0036.120505T0100Z-120505T1900Z/
/O.CON.KEKA.GL.A.0015.120505T1900Z-120507T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
836 AM PDT FRI MAY 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
NOON PDT SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING
TO NOON PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM
SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. 

* WINDS...NORTH WINDS INCREASING TO 15 TO 25 KT TONIGHT THEN TO 
  25 TO 35 KT BY SATURDAY NIGHT. 

* SEAS...STEEP SEAS BUILDING TO 6 TO 8 FT TODAY WILL CONTINUE TO
  BUILD INTO SATURDAY. SEAS WILL PEAK WITH HIGHEST WINDS SATURDAY
  NIGHT AROUND 14 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-042345-
/O.EXT.KEKA.SC.Y.0036.120504T1536Z-120506T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
836 AM PDT FRI MAY 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY. 

* WINDS...NORTHERLY WINDS WILL INCREASE TODAY TO 15 TO 25 KT BY 
  THIS AFTERNOON. WINDS WILL CONTINUE TO INCREASE THROUGH 
  SATURDAY NIGHT PEAKING AROUND 30 KT. 

* SEAS...STEEP SEAS BUILDING TO 6 TO 9 FT WILL PEAK AROUND 11
  FEET BY SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-042345-
/O.EXT.KEKA.SC.Y.0036.120505T0400Z-120506T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
836 AM PDT FRI MAY 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
5 AM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING
TO 5 AM PDT SUNDAY. 

* WINDS...NORTH WINDS 5 TO 15 KT INCREASING TO 15 TO 25 KT 
  TONIGHT AND SATURDAY. 

* SEAS...STEEP SEAS BUILDING TO 5 TO 8 FT TONIGHT WILL CONTINUE TO
  BUILD INTO SATURDAY. SEAS WILL PEAK AROUND 10 FT SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
315 
WHUS76 KEKA 042152
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
252 PM PDT FRI MAY 4 2012

PZZ475-050600-
/O.EXT.KEKA.SC.Y.0036.000000T0000Z-120505T1000Z/
/O.UPG.KEKA.GL.A.0015.120505T1900Z-120507T0000Z/
/O.NEW.KEKA.GL.W.0026.120505T1000Z-120506T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
252 PM PDT FRI MAY 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...
...GALE WARNING IN EFFECT FROM 3 AM SATURDAY TO 3 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 AM SATURDAY TO 3 AM PDT
SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT
SATURDAY. 

* WINDS...N 15 TO 25 KT WILL INCREASE OVERNIGHT TO 25 TO 35 KT
  WITH GUSTS TO 40 KT. 

* SEAS...STEEP...SHORT PERIOD SEAS WILL BUILD QUICKLY OVERNIGHT
  AND PEAK AROUND 14 TO 18 FT AT 8 TO 9 SECONDS SAT NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-050600-
/O.CON.KEKA.SC.Y.0036.120505T0100Z-120505T1900Z/
/O.UPG.KEKA.GL.A.0015.120505T1900Z-120507T0000Z/
/O.NEW.KEKA.GL.W.0026.120505T1900Z-120506T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
252 PM PDT FRI MAY 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON PDT SATURDAY...
...GALE WARNING IN EFFECT FROM NOON SATURDAY TO 3 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON SATURDAY TO 3 AM PDT
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON PDT
SATURDAY. 

* WINDS...N INCREASING TO 15 TO 25 KT THIS EVENING WILL CONTINUE
  TO INCREASE TO 25 TO 35 KT WITH GUSTS TO 40 KT BY LATE SAT
  AFTERNOON. 

* SEAS...STEEP...SHORT PERIOD SEAS WILL BUILD QUICKLY OVERNIGHT
  AND PEAK AROUND 13 TO 15 FT AT 8 TO 9 SECONDS SAT NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-050600-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-120506T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
252 PM PDT FRI MAY 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. 

* WINDS...N 15 TO 25 KT WILL INCREASE TO 20 TO 30 KT SAT.

* SEAS...STEEP...SHORT PERIOD SEAS WILL BUILD QUICKLY OVERNIGHT
  AND PEAK AROUND 10 TO 12 FT AT 8 TO 9 SECONDS SAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-050600-
/O.CON.KEKA.SC.Y.0036.120505T0400Z-120506T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
252 PM PDT FRI MAY 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 5 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 5 AM PDT SUNDAY. 

* WINDS...N RISING TO 15 TO 25 KT THIS EVENING WILL PEAK AROUND 20
  TO 30 KT SAT AFTERNOON AND EVENING. 

* SEAS...STEEP...SHORT PERIOD SEAS WILL BUILD QUICKLY OVERNIGHT
  AND PEAK AROUND 9 TO 11 FT AT 8 TO 9 SECONDS SAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at May 3, 4:00 AM PDT, 10 hours 1 minute earlier.

Area forecast discussion, May 3, 4:00 AM PDT, 10 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
400 AM PDT THU MAY 3 2012

.SYNOPSIS...
A COLD FRONT WILL SEND A PERIOD OF RAIN EASTWARD ACROSS NORTHWEST
CALIFORNIA THIS MORNING WITH SHOWERS CONTINUING INTO THE
AFTERNOON. SHOWERS WILL LINGER NORTH OF CAPE MENDOCINO THROUGH
FRIDAY MORNING BUT STRONG PACIFIC HIGH PRESSURE WILL ALLOW FOR
CLEAR SKIES AND WARMING TEMPERATURES THIS WEEKEND.

&&

.DISCUSSION...
COLD FRONT IS JUST ABOUT ON THE REDWOOD COAST AT THIS HOUR BASED ON
RADAR AND SATELLITE. THIS IS A LITTLE AHEAD OF SCHEDULE BUT SHOULD
NOT CHANGE MUCH IN SENSIBLE WEATHER EXCEPT PERHAPS THE NATURE OF THE
RAIN...WHICH SHOULD BE MORE SHOWERY. OTHERWISE THE FORECAST REMAINS
ON TRACK WITH GRADUALLY IMPROVING CONDITIONS EXPECTED THIS AFTERNOON
AS SUBTLE SHORTWAVE RIDGING BUILDS AHEAD OF THE SECONDARY TROUGH AND
UPPER LOW EXPECTED TO PASS BY LATE TONIGHT INTO EARLY FRIDAY
MORNING. WINDS WILL BEGIN TO SHIFT TO NORTHERLY WITH DRIER AIR
MIXING IN ESPECIALLY SOUTH OF CAPE MENDOCINO THIS EVENING BUT MOIST
ONSHORE FLOW WILL KEEP SHOWER ACTIVITY AND RATHER PERSISTENT
CLOUDINESS TO THE NORTH OF THE CAPE...WITH PLENTY OF LOW LEVEL
MOISTURE HANGING AROUND. THE UPPER WAVE MAY REINVIGORATE SHOWER
ACTIVITY FOR AWHILE FROM MIDNIGHT TONIGHT THROUGH EARLY FRIDAY
MORNING ALONG THE REDWOOD COAST AND NORTH INTERIOR. WITH THE COLD
AIR ALOFT THUNDER/SMALL HAIL CANNOT BE COMPLETELY RULED OUT BUT AM
STILL SKEPTICAL OF THE AMOUNT OF INSTABILITY SO WILL HOLD OFF ON
ADDING THAT TO THE FORECAST FOR NOW. SMALL HAIL THREAT...IF IT
MATERIALIZES...WOULD BE MAINLY DEL NORTE COUNTY AND RESTRICTED TO
BRIEF HAIL MIXED WITH HEAVIER RAIN SHOWERS.

CONDITIONS SHOULD THEN IMPROVE FURTHER FRIDAY AFTERNOON AFTER TROUGH
AXIS PASSES WITH QUICKLY RISING HEIGHTS AND INCREASING SUBSIDENCE
INTO FRIDAY NIGHT. STRONG PACIFIC HIGH PRESSURE WILL BUILD ACROSS
THE PACIFIC NW ON SATURDAY AND REMAIN NEARLY STATIONARY AS SW-NE
ORIENTED UPPER RIDGE BUILDS INTO EARLY NEXT WEEK. A SHORTWAVE AND
WEAKENING COLD FRONT MAY TRY TO SLIP OVER THE TOP OF THE RIDGE AND
AT LEAST WEAKEN THE THERMAL TROUGH...WHICH WOULD TEND TO RESULT IN
MORE ONSHORE FLOW BY LATER TUESDAY OR WEDNESDAY. UNTIL THEN THERE
WILL BE PLENTY OF CLEAR SKIES AND WARM TEMPERATURES WITH OFFSHORE
FLOW SATURDAY THROUGH MONDAY NIGHT.   AAD

&&

.AVIATION...A COLD FRONT JUST OFFSHORE EARLY THIS MORNING WILL
CONTINUE TO CROSS THE COASTAL WATERS...REACHING THE COAST JUST
BEFORE SUNRISE.  THIS FRONT HAS PRODUCES WIDESPREAD LIGHT RAIN AND
CIGS AT ABOUT 3K FT ALONG THE COAST...BUT A BRIEF PERIOD OF LOWER
MVFR CONDITIONS ARE EXPECTED WITH FRONTAL PASSAGE. LATER THIS MORNING
WINDS WILL TURN TO THE WEST BUT THE ONSHORE FLOW WILL LIKELY KEEP
MVFR TYPE CIGS THROUGH MUCH OF THE DAY...HOWEVER VSBYS SHOULD REMAIN
HIGH.  INTERIOR AREAS WILL ALSO SEE BRIEF REDUCTION IN CIGS WITH
FRONTAL PASSAGE THIS MORNING BUT SHOULD GIVE WAY TO VFR POST FRONT.

&&

.MARINE...
SCA AND NEAR GALE FORCE WINDS ARE OCCURRING AT THIS TIME AS THE COLD
FRONT CROSSES THE COASTAL WATERS. WINDS WILL DIMINISH QUICKLY AND
BECOME WESTERLY BEHIND THE FRONT LATER THIS MORNING.  A PERIOD OF
LIGHTER WINDS WILL BE OBSERVED BEFORE THE NORTHERLY WINDS RETURN AND
RAPIDLY INCREASE ON FRIDAY NIGHT...AS HIGH PRESSURE BEGINS TO BUILD
IN ACROSS THE WEST COAST. MODELS ARE IN GOOD AGREEMENT ON THE HIGH
PRESSURE BRINGING NEAR GALE TO GALE FORCE WINDS TO THE AREA FOR THE
WEEKEND. SEAS LOOK TO MAINLY BE WIND DRIVEN THROUGH THE PERIOD.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...

SMALL CRAFT ADVISORY UNTIL 9 AM PDT THIS MORNING PZZ450.
GALE WARNING UNTIL 5 AM PDT EARLY THIS MORNING PZZ470.
SMALL CRAFT ADVISORY UNTIL 9 AM PDT THIS MORNING PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, May 3, 4:39 AM PDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
439 AM PDT THU MAY 3 2012

CAZ001>004-076-041145-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
439 AM PDT THU MAY 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 9:08 PM PDTGale WarningEKA8 hr
May 3, 2:01 PM PDTSmall Craft AdvisoryEKA6 days

Nearby

Gale Watches in California, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.